# SDR MALA954413

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Seized
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TVF - FLT 3446 - IN CRUISE FLIGHT, CREW NOTED THE RIGHT BLEED WAS PRODUCING SMOKE IN THE CABIN AND COCKPIT.  THE CREW PERFORMED QUICK REFERENCE HANDBOOK PROCEDURES AND DIVERTED TO MJI.  MAINTENANCE REPLACED THE RIGHT COOLING TURBINE.  SYSTEM OPERATED SATISFACTORILY.  (X)
